# SDR SWIA201440311

- Difficulty date: November 23, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221ELW HAS MULTIPLE ELONGATED HOLES.  C-CHECK, REPAIRED ELONGATED HOLES IN PANEL NR 221 ELW,  REPAIRED IAW EA.
